# SDR MALA060615

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 19,337 hours, 21,213 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT AND YAW DAMPER WILL NOT STAY ON.  FD OK WITH THE AUTO PILOT AND YAW DAMPER OFF THE CALVERY CHANGE, SOUNDS EVERY TEN TO TWENTY SECONDS.  AFTER A LONG WHILE, 30 MINUTES, THE FLIGHT DIRECTOR WAS ERRATIC.  KICKED OFF, BUT WOULD COME BACK ON.  CYCLED POWER, PERFORMED OPERATION TEST OF AUTO PILOT YD FD SYSTEMS, NO DEFECTS NOTED.
